Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190

      [Search Papers] [Print this List]
    51. M. Soleimani Malekan, A. Abdollahi and M. Ebrahimi,
    Compact groups with many elements of bounded order,
    J. Group Theory 23(2020), 991-998  [abstract]   
     
    52. D. Mirzaei (Joint with M. Ahmadi Darani),
    A Petrov-Galerkin RBF method for diffusion equation on th unit sphere,
    Numer. Methods Partial Differential Eq. (2020), DOI: 10.1002/num.22498  [abstract]   
     
    53. A. Esfahani,
    Existence of solutions for a fractional equation in an unbounded domain,
    J. Math. Phys. (2020), DOI: 10.1063/1.5121762  [abstract]   
     
    54. K. Bahmanpour,
    On a question of Hartshorne,
    Collect. Math. (2020),   [abstract]   
     
    55. S. Lakzian (Joint with Ch. Breiner),
    Bubble tree convergence for harmonic maps into compact locally CAT(1) spaces,
    Calc. Var. (2020), DOI: 10.1007/a00526-020-01801-w  [abstract]   
     
    56. M. Yousofzadeh (Joint with A. Darehgazani),
    Derivations of affine Lie superalgebras,
    Comm. Algebra (2020), DOI: 10.1080/00927872.2020.1743301  [abstract]   
     
    57. M. Amini (Joint with M. Pourgholamhossein and M. Rouzbehani),
    On finiteness properties of Noetherian (Artinian) C*-algebras,
    Linear Multilinear Algebra (2020), DOI: 10.1080/03081087.2020.1733458  [abstract]   
     
    58. M. Amini (Joint with S. Echterhoff and H. Nikpey),
    C*-operator systems and crossed products,
    J. Math. Anal. Appl. 491(2020), 124308  [abstract]   
     
    59. S. Tari,
    Strong cell decomposition property in o-minimal traces,
    Arch. Math. Logic (2020), DOI: 10.1007/s00153-020-00739-2  [abstract]   
     
    60. M. Pourmahdian (Joint with A. Valizadeh),
    Pseudofiniteness in Hrushovski Constructions,
    Notre Dame J. Formal Logic 61(2020), 1-10  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.